Open Access
2011 The family of ternary cyclotomic polynomials with one free prime
Yves Gallot, Pieter Moree, Robert Wilms
Involve 4(4): 317-341 (2011). DOI: 10.2140/involve.2011.4.317


A cyclotomic polynomial Φn(x) is said to be ternary if n=pqr, with p, q and r distinct odd primes. Ternary cyclotomic polynomials are the simplest ones for which the behavior of the coefficients is not completely understood. Here we establish some results and formulate some conjectures regarding the coefficients appearing in the polynomial family Φpqr(x) with p<q<r, p and q fixed and r a free prime.


Download Citation

Yves Gallot. Pieter Moree. Robert Wilms. "The family of ternary cyclotomic polynomials with one free prime." Involve 4 (4) 317 - 341, 2011.


Received: 21 July 2010; Revised: 19 July 2011; Accepted: 15 August 2011; Published: 2011
First available in Project Euclid: 20 December 2017

zbMATH: 1292.11052
MathSciNet: MR2905233
Digital Object Identifier: 10.2140/involve.2011.4.317

Primary: 11C08
Secondary: 11B83

Keywords: coefficient , ternary cyclotomic polynomial

Rights: Copyright © 2011 Mathematical Sciences Publishers

Vol.4 • No. 4 • 2011
Back to Top